# SDR USAA2013010300019

- Difficulty date: January 1, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 51,441 hours, 19,071 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE R1 WILL NOT ARM.  INSPECTED DOOR R1 SLIDE ARMING MECHANISM.  CLEANED GIRT BAR ATTACH POINTS AS REQUIRED.  OPS CHECKED GOOD.  ALL INDICATIONS NORMAL.
